# SDR DALA2024072407447

- Difficulty date: July 17, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 54,364 hours, 27,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 4L DOOR ARMING HISTORY. CORRECTIVE ACTION: FOUND GIRT BAR OUT OF ADJUSTMENT/ ADJUSTED REF B-757 AMM 52-11 CHECKS GOOD, ARM/DISARM LEVER OPS NORMAL, ADJUSTMENT+ REARM OF SLIDE OK. (0453194)
